# SDR SIMA2018061101006

- Difficulty date: June 1, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 42,713 hours, 39,185 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET BELOW THE CAPTAIN'S DV WINDOW SILL AT FRAME 10, HAD A 1 INCH CRACK,  R & R THE BRACKET IAW SRM 51-40-02.
